# SDR DALA2023110909227

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,685 hours, 3,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GETTING OK TO CLOSE WASTE BOX FWD FITTINGS CORROSION FOUND ON WASTE BOX, OUT OF LIMITS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0244:2021-2025/012 00362 COMPLIED WITH ER/A 613142-14 PRI REV 0, ER/A 613142-14 PRI REV 1 AND FINAL ER/A 613142-14 REV ORIGINAL. LOG-PAGE UPDATED @ 08NOV23 2056 UTC ALTD BY TSCHANZ 00133988 MSP 09NOV23 ENTR 00133988 F SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFOR MATION 001-0244:2021-2025/012 00362 COMPLIED WITH ER/A 613142-14 PRI REV 0, ER/ A 613142-14 PRI REV 1 AND FINAL ER/A 613142-14 REV ORIGINAL. CLOSING REQUIREME NTS RII: INSPECTOR 00240130. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0055955)
